Post-Traumatic Stress Syndrome/please advise me please
im sorry but your right and i gotta ask you something cuz well i hate the thought of going through it.......is upping someones pills that they are suppose to take to go to bed for some unseen reason cuz i sleep just fine kinda but its suppose to help my anger problem which it doesnt but i can take 1-3 a night and one makes me sleep almost all day and i have school and stuff but i dont like to be on meds i hate it i dont need to be on meds
We could be neighbors . . . I'm in Missouri, also. I am not an expert when it comes to medication management, at all! Here's my recommendation for you. I'll gladly talk with you about what's going on, but I think you need to talk to your parents and your doctor, because the whole point of the medication I would think would be to normalize your function for every day activities. If it's impeding your work at school and you don't feel that it's helping, you need to let someone know this. I know medications for emotional issues can be very altering for some people, since that's pretty much the point, but if it's affecting you beyond functioning, as in sleeping all day, you need to let someone know. Can you talk to the school nurse or counselor about this? I pray you voice this so you are heard. I would imagine, how you say the medication makes you feel, could cause frustration for you, so please voice your concern and your need as directly and factually as possible, so you will be heard. Please sit down and calmly tell your parents, your doctor, or your school counselor what you typed to me about the way the meds make you feel. It's as if the medication has become the focus that is overriding the reason you went on it to begin with.
I want you to feel good and feel good about yourself.